# SDR 97FDEA00720

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Failed
- Location: A-Hyd Syst
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING GEAR AND FLAPS TO 5 DEGREES A-SYSTEM FAILURE OCCURRED.  ENGINES OPERATED APPROX 4 MINUTES WITH PUMPS SHUT OFF.  QUANTITY AND PRESSURE BOTH ZERO.  ALL CHECKLIST PERFORMED AND LANDING NORMAL.  *S/D*  REPAIRED  SLAT ACTUATOR BRACKET PER SRZ 27-57-028.  COMPLIED WITH BRACKET MOD PER ENG AUTH 7-5700-35565, OK FOR SERVICE.  REMOVED AND REPLACED A-SYS PUMP PRESS AND CASE DRAIN FILTERS, NO METAL FD.  REMOVED AND REINSTALL NR 2 SLAT ACTUATOR PER M/M 27-81-32.  REPLACED DAMAGED NR 2 SLAT ACTUATOR PRESS AND RETURN LINES AND DAMAGED WING ANTI-ICE DUCT.  SERVICED A-SYS HYD PER M/M 12-12-0 BLED.  OPERATED LEAK CK NR 2 SLAT ACTUATOR, LINES AND FILTERS.  LEAK CKD GOOD.
